# SDR SWIA20231120929

- Difficulty date: September 29, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 40,786 hours, 36,828 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE COMPARTMENT DOOR FORWARD SEAL RETAINER HAS CORROSION   (C-CHECK RO 11/21/2023)   REPLACED AFT CARGO DOOR FWD SEAL RETAINER WITH NEW. REF CRJ200 SRM 51-42-06. REF CRJ200 SRM 51-42-21. DRAWING CC670-38702 REV D. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR FURTHER DETAILS.
